| Model Number |
NM-401L-0425 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation.The user facility discarded the device.Investigation is ongoing.This report will be supplemented accordingly following completion of investigation.
Event or Problem Description
As reported, when needle is extended out fluid cannot be pushed through, when needle is in the in position fluid can be pushed through.Device operating backwards reported oca sales representative.The issue found during an unknown event.There is no patient harm or injury reported due to the event.No user injury reported.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, possible causes may include that the issue occurred due to the compressive bucking on the needle tube.A definitive root cause cannot be identified.This issue is covered in the instructions for use: ·straighten out the instrument before inspecting it.The instrument can be damaged if it is coiled while the handle is operated.·operate the slider slowly, otherwise the tube could buckle.·when inserting the instrument into the endoscope, retract the needle into the sheath, hold the instrument close to the biopsy valve, and keep it as straight as possible relative to the biopsy valve.Otherwise, the instrument could be damaged.·insert the instrument slowly.Abrupt insertion could damage the endoscope and/or instrument.·stop using the instrument if the insertion portion bends excessively during use.This could result in malfunction, such as failing to extend the needle or inject a fluid.Olympus will continue to monitor the field performance of this device.